# SDR A6WA201040234

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850809801
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER LOWER INBD SLIDE TRACK IS GOUGED ON AFT ATTACH LUG, R&R RT THRUST REVERSER LOWER INBD SLIDER TRACK IAW SHORTS CMM 78-34-11.
